Connected sum at infinity and Cantrell-Stallings hyperplane unknotting

Title:
Connected sum at infinity and Cantrell-Stallings hyperplane unknotting
Authors:
Calcut, Jack S.; King, Henry C.; Siebenmann, Laurent C.
Abstract:
No abstract available.
Citation:
Calcut, Jack S., Henry C. King, and Laurent C. Siebenmann. 2013. “Connected sum at infinity and Cantrell-Stallings hyperplane unknotting.” The Rocky Mountain Journal of Mathematics 42(6): 1803-1862.
Publisher:
Rocky Mountain Mathematics Consortium
DATE ISSUED:
2013
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.1216/RMJ-2012-42-6-1803
PERMANENT LINK:
http://hdl.handle.net/11282/332510

Full metadata record

DC FieldValue Language
dc.contributor.authorCalcut, Jack S.en
dc.contributor.authorKing, Henry C.en
dc.contributor.authorSiebenmann, Laurent C.en
dc.date.accessioned2014-10-09T12:04:28Z-
dc.date.available2014-10-09T12:04:28Z-
dc.date.issued2013en
dc.identifier.citationCalcut, Jack S., Henry C. King, and Laurent C. Siebenmann. 2013. “Connected sum at infinity and Cantrell-Stallings hyperplane unknotting.” The Rocky Mountain Journal of Mathematics 42(6): 1803-1862.en
dc.identifier.issn0035-7596en
dc.identifier.urihttp://hdl.handle.net/11282/332510-
dc.description.abstractNo abstract available.en
dc.language.isoen_USen
dc.publisherRocky Mountain Mathematics Consortiumen
dc.identifier.doi10.1216/RMJ-2012-42-6-1803en
dc.subject.departmentMathematicsen
dc.titleConnected sum at infinity and Cantrell-Stallings hyperplane unknottingen
dc.typeArticleen
dc.identifier.journalThe Rocky Mountain Journal of Mathematicsen
dc.subject.keywordSchoenflies theoremen
dc.subject.keywordCantrell-Stallings hyperplane unknottingen
dc.subject.keywordHyperplane linearizationen
dc.subject.keywordConnected sum at infinityen
dc.subject.keywordFlangeen
dc.subject.keywordGasketen
dc.subject.keywordContractible manifolden
dc.subject.keywordMittag-Leffleren
dc.subject.keywordDerived limiten
dc.subject.keywordSlab theoremen
dc.identifier.volume42en
dc.identifier.issue6en
dc.identifier.startpage1803en
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.